American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(12E15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] Burton Fein and Murray Schacher. Specializations of Brauer classes over algebraic function fields. Trans. Amer. Math. Soc. 352 (2000) 4355-4369. MR 1661250.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Hans H. Brungs and Joachim Gräter. Trees and valuation rings. Trans. Amer. Math. Soc. 352 (2000) 3357-3379. MR 1653339.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] James J. Zhang. On Gelfand-Kirillov Transcendence Degree . Trans. Amer. Math. Soc. 348 (1996) 2867-2899. MR 1370657.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] T. Y. Lam and A. Leroy. Hilbert 90 theorems over division rings . Trans. Amer. Math. Soc. 345 (1994) 595-622. MR 1181184.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Michel Van den Bergh and Aidan Schofield. Division algebra coproducts of index $n$ . Trans. Amer. Math. Soc. 341 (1994) 505-517. MR 1033236.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Aidan Schofield and Michel Van den Bergh. The index of a Brauer class on a Brauer-Severi variety . Trans. Amer. Math. Soc. 333 (1992) 729-739. MR 1061778.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Thomas C. Craven. Approximation properties for orderings on $*$-fields . Trans. Amer. Math. Soc. 310 (1988) 837-850. MR 973179.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] J.-P. Tignol and A. R. Wadsworth. Totally ramified valuations on finite-dimensional division algebras . Trans. Amer. Math. Soc. 302 (1987) 223-250. MR 887507.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Louis H. Rowen. Brauer factor sets and simple algebras . Trans. Amer. Math. Soc. 282 (1984) 765-772. MR 732118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] S. S. Holland. Erratum to: ``$\sp{\ast} $-valuations and ordered $\sp{\ast} $-fields'' . Trans. Amer. Math. Soc. 267 (1981) 333. MR 621992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Samuel S. Holland. $\sp{\ast} $-valuations and ordered $\sp{\ast} $-fields . Trans. Amer. Math. Soc. 262 (1980) 219-243. MR 583853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] A. Adrian Albert. Normal division algebras over a modular field . Trans. Amer. Math. Soc. 36 (1934) 388-394. MR 1501750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] A. Adrian Albert. Non-cyclic algebras of degree and exponent four . Trans. Amer. Math. Soc. 35 (1933) 112-121. MR 1501674.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] A. Adrian Albert. Normal division algebras of degree four over an algebraic field . Trans. Amer. Math. Soc. 34 (1932) 363-372. MR 1501642.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] A. Adrian Albert and Helmut Hasse. A determination of all normal division algebras over an algebraic number field . Trans. Amer. Math. Soc. 34 (1932) 722-726. MR 1501659.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] A. Adrian Albert. A determination of all normal division algebras in sixteen units . Trans. Amer. Math. Soc. 31 (1929) 253-260. MR 1501481.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Ralph G. Archibald. Diophantine equations in division algebras . Trans. Amer. Math. Soc. 30 (1928) 819-837. MR 1501461.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] J. H. M. Wedderburn. On division algebras . Trans. Amer. Math. Soc. 22 (1921) 129-135. MR 1501164.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1